# SDR IPXA2016090707983

- Difficulty date: August 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RCB FLOOR FITTING NR 4 CORRODED.  FITTING REPAIRED IAW EA 011-5310-01-A6384 REV IR AND EO MD11-2550-61655-A, MINOR.
